Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is fucidin H cream safe for ear infection during 3rd trimester of pregnancy?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2268 Questions

Is fucidin H cream safe (for ear infection) during 3rd trimester of pregnancy?

Posted Thu, 9 Aug 2012 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 1 hour later

Thanks for the query

Fucidin H cream is a combination of two active ingredients, hydrocortisone acetate and fusidic acid. Hydrocortisone acetate is a corticosteroid (or steroid) and Fusidic acid is an antibiotic medicine.

The combination is used to treat condition such as otitis externa (inflammation of the external ear) and other skin infections. It can be safely used in any trimester of pregnancy as it acts locally and does not get absorbed into the blood circulation.

Hydrocortisone is a powerful anti-inflammatory drug, which reduces the pain and swelling, while the Fucidic acid takes care of the bacterial infection.

Hope this answers your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor